MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: operation performed was a laparoscopy with washout for anterior perforated duodenum.Event description: x2 cff03 were inserted in a paraumbilical position (left and right) and an cor47 was inserted at the umbilicus to achieve laparoscopic access to the peritoneal cavity.Nurse stated [product name] (sharp instrument) was introduced to the cff03 to assist in the deflation of the gall bladder.Whist doing so, the [product name] was inserted at an angle and caught the internal, clear plastic dome of cff03 and was unknowingly advanced through the port into the peritoneal cavity.A clear plastic piece was observed in situ intraoperatively and removed by the attending surgeon.There is no clinical impact to the patient as a result of the event.15.10.2025 additional information received from [applied medical representative] via email: name of the procedure performed? - there is no ¿name¿ for this procedure.As stated on the form, ¿operation performed was a laparoscopy with washout for? anterior perforated duodenum¿.Confirm date of event as 09-feb-2025? - 10th feb 2025.Did the patient injury or illness occur associated with complaint event? - unknown.The hospital has not been approached by the patient requiring a follow up with complaints.Patient status after meeting the surgeon on (b)(6) 2025.¿ as above description of event: confirm if there is only one complaint device? ¿ one cff03 as stated.Intervention: a clear plastic piece was observed in situ intraoperatively and removed by the attending surgeon.Patient status: there is no clinical impact to the patient as a result of the event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided, confirming the complainants experience of seal component dislodgement.Based on the description of the event and the photograph provided, it is likely that the reported event was caused by an asymmetrical instrument that was inserted in a non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: operation performed was a laparoscopy with washout for anterior perforated duodenum.Event description: x2 cff03 were inserted in a paraumbilical position (left and right) and an cor47 was inserted at the umbilicus to achieve laparoscopic access to the peritoneal cavity.Nurse stated [product name] (sharp instrument) was introduced to the cff03 to assist in the deflation of the gall bladder.Whist doing so, the [product name] was inserted at an angle and caught the internal, clear plastic dome of cff03 and was unknowingly advanced through the port into the peritoneal cavity.A clear plastic piece was observed in situ intraoperatively and removed by the attending surgeon.There is no clinical impact to the patient as a result of the event.15.10.2025 additional information received from [applied medical representative] via email: - name of the procedure performed? - there is no ¿name¿ for this procedure.As stated on the form, ¿operation performed was a laparoscopy with washout for? anterior perforated duodenum¿ - confirm date of event as 09-feb-2025? 10th feb 2025.- did the patient injury or illness occur associated with complaint event? unknown.The hospital has not been approached by the patient requiring a follow up with complaints.- patient status after meeting the surgeon on (b)(6) 2025.¿ as above.- description of event: - confirm if there is only one complaint device? ¿ one cff03 as stated.Intervention: a clear plastic piece was observed in situ intraoperatively and removed by the attending surgeon.Patient status: there is no clinical impact to the patient as a result of the event.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23343580
Report Number2027111-2025-00814
Device Sequence Number12714633
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF03
Device Catalogue Number101221001
Device Lot Number1508925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"PIG STICKER".
Patient SexUnknown